Weight gain after going off Wellbutrin XL???

Discussion in 'Fibromyalgia Main Forum' started by goaska29, Apr 2, 2006.

  1. goaska29

    goaska29 New Member

    So I went off the Wellbutrin XL I had been taking (as my doc suggested, since i was not taking it for depression, but for "waking up my brain"...didn't work).

    Anywho, I went off it cold turkey without a hitch, and been off it for 2 weeks or so. Emotionally I feel somewhat the same. The only difference I have noticed was that I literally have been consistantly gaining 2 lbs/day since going off it...YIKES! I haven't been eating any more at all or exercising less.

    I know some people lose weight while on Wellbutrin (I stayed about the same)...but has anyone gained at a rapid pace after going off it???? I'm worried...but I'm not on any other anti-depressant that could be causing the gain.

    Thanks,
    GoAskAlice
  2. 69mach1

    69mach1 New Member

    i am thinking maybe the med is still in your system...

    i gained weight on wellbutrin myself..yes i know they say usually weightloss..but i have the opposistes happen alot for me....

    you could also ask your pharmiscist...

    jodie
  3. goaska29

    goaska29 New Member